MAUDE Adverse Event Report: A&E MEDICAL CORPORATION MYO/WIRE ULTRA-THIN BIPOLAR INLINE; ELECTRODE, PACEMAKER, TEMPORARY

A&E MEDICAL CORPORATION MYO/WIRE ULTRA-THIN BIPOLAR INLINE; ELECTRODE, PACEMAKER, TEMPORARY
Model Number N/A
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Device product code - ldf.(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the pacing wire that attaches to the patient's heart malfunctioned, resulting in 3 episodes of ventricular fibrillation after r on t phenomenon.Patient required cpr.Pacing cable was set as a backup rate of 50 while the patient had his own rhythm of 90.Despite this, the pacer paced the patient inappropriately and caused v-fib.Miliamps were set to 10ma milivolts set to 2.It was reported that no further information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The returned product was tested per inspection procedures.All tests yielded no fault found.The electrical conductivity was physically checked - there was no electrical conductivity between the flare electrode and the zig-zag electrode (a passing result).The insulation between wires was physically checked - electrical conductivity of wire was not present between wires (a passing result).During testing the returned product was tested and then re-positioned and re-tested.This was performed a total of three times for both the continuity and resistance checks.There were no changes in conductivity or varying results.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.No problem was found with the returned product.Product met inspection protocols.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MYO/WIRE ULTRA-THIN BIPOLAR INLINE
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15824664
Report Number0002242056-2022-00010
Device Sequence Number20372743
Product Code LDF
UDI-Device Identifier08718627412527
UDI-Public(01)08718627412527(10)03769(17)240601
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model NumberN/A
Device Catalogue NumberBMZF605ACBBG
Device Lot Number03769
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale